# SDR UIEA2019042603960

- Difficulty date: April 25, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,939 hours, 19,688 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUEL LOW PRESS LIGHT INOP.( TRANSFERRED TO DMI 110717. PERFORMED MX PROCEDURES PER DDG 28-42-01-01, SYS OPS NORMAL AT THIS TIME PER DDG.  LP 1058397 - M7: PERFORMED FIM 28-25 FT807. PASSES STEP 1 . BUT SUSPECT PROBLEM WITH RELAY K176 PER WDM 49-15-11. MCC NOTIFIED . DMI REMAINS OPEN.  LP 1058344 - 1: PERFORMED MAINTENANCE ACTIONS FOR LEFT FWD FUEL BOOST PUMP EICAS MESSAGE FOR PRESSURE LIGHT ILLUMINATION PER MEL # 28-42-01-01.  OPS CHECK GOOD. DMI # 110717 REMAINS OPEN.   LP 1058346 - M7: PERFORMED TROUBLESHOOTING ON DMI 110717 LT FWD FUEL PUMP PSI LIGHT STAYS ILLUMINATED DURING APU START IAW FIM 28-25 FAULT TREE 807 AND SUSPECT BOOST PUMP PSI SWITCH S70. REF LP 1058344/M3  LP 1058356 - M4: REMOVED AND REPLACED RELAY K176 IAW WDM 49-15-11. OPS CHECK IAW AMM 28-22-00, NORMAL AT THIS TIME. THIS CLOSES DMI 110717. PLACARDS REMOVED.  )
